Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hultkrantz

Post Accutane medication?

Recommended Posts

It's worth taking the risk of an IB and more scaring instead of just do nothing and hope for non returning acne? Maby its true when almost everyone acne has returned for those who has been on tane..

Would it be best to use retina just after my LAST accutane pill in order to not get an IB from tritinoin?

Share this post


Link to post
Share on other sites

Yeah i think its best to use a retinoid of some kind after your course. Retin-a, taz, differin.. etc. will all help with keeping the lining of your pores from clogging up again and then causing ACNE yuck! And the good thing is that if you start it right after the tane course, your pores will already be clear and you wont get an IB :D

I think its important, although im only going to do it every other day because i dont like dry irritated skin :snooty:

Also, I dont think BP would be as effective as a retinoid because BP is only meant to kill bacteria and the bacteria is mainly from the pore clogging and that is when bacteria thrives to grow and cause the big pustules and cysts we all hate!

Share this post


Link to post
Share on other sites

How do you guys do during summer? Do you still use tritinoin or do you take a pause in the treatment?

If you don't make a pause, thenyou cant stay on the beach...

And if you do quit you will get an IB when you continue treatment??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×